# SDR GTIA2014110801448

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 31,530 hours, 14,942 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK GROUND WIRE BROKEN.  R & R OBSERVERS OXYGEN MASK IAW CMM 35-13-60.  OPS CHECKED GOOD.
